MathSciNet Relay Station
MathSciNet bibliographic data
MR3009928 35Q92 (35K51 49N90 92D25)
Chang, Xiaoyuan; Wei, Junjie Hopf bifurcation and optimal control in a diffusive predator-prey system with time delay and prey harvesting. Nonlinear Anal. Model. Control 17 (2012), no. 4, 379–409.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement